MathSciNet Relay Station
MathSciNet bibliographic data
MR690625 56.0X
Collins, Heron S. Homeomorphism groups of certain topological spaces. Proc. Amer. Math. Soc 6 (1955), 832–835.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement